# SDR FDEA201901040018

- Difficulty date: January 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773284200
- Condition: Dented
- Location: Fuselage
- Part time: 34,811 hours, 18,616 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN FR24 STR 43/44L DENTED REPAIRED DAMAGE TO EXTERIOR FUSELAGE SKIN FR24 STR40 IAW SRM 53-10-12 REPAIR 10.
